Open Access System for Information Sharing

Login Library

Search Result

Current filters:
Add filters:Use filters to refine the search results.
Researcher hits:

Results 1-10 of 76 (Search time: 0.003 seconds).
Item hits:
Issue DateTitle
2000-Jan

CHINESE SCIENCE BULLETIN, vol. 45, no. 9, page. 796 - 798, 2000-01

Feng, RQ; Kwak, JH

2007-Jan

SIAM JOURNAL ON DISCRETE MATHEMATICS, vol. 21, no. 2, page. 548 - 550, 2007-01

Feng, R; Kwak, JH; Kwon, YS

2005-Jan

SIAM JOURNAL ON DISCRETE MATHEMATICS, vol. 19, no. 2, page. 388 - 398, 2005-01

Kwak, JH; Mednykh, A; Liskovets, V

1998-Jan

SIAM JOURNAL ON DISCRETE MATHEMATICS, vol. 11, no. 2, page. 265 - 272, 1998-01

Feng, RQ; Kwak, JH; Kim, J; Lee, J

2005-Jan

GRAPHS AND COMBINATORICS, vol. 21, no. 4, page. 385 - 400, 2005-01

Feng, RQ; Kwak, JH

2005-Jan

EUROPEAN JOURNAL OF COMBINATORICS, vol. 26, no. 5, page. 593 - 605, 2005-01

Kwak, JH; Lee, J; Sohn, MY

2005-Jan

DISCRETE MATHEMATICS, vol. 303, no. 1-3, page. 117 - 130, 2005-01

Wang, Y; Kwak, JH

2005-Jan

JOURNAL OF COMBINATORIAL THEORY SERIES B, vol. 93, no. 1, page. 73 - 93, 2005-01

Du, SF; Kwak, JH; Xu, MY

2006-Jan

SCIENCE IN CHINA SERIES A-MATHEMATICS, vol. 49, no. 3, page. 300 - 319, 2006-01

Feng, YQ; Kwak, JH

2006-Jan

EUROPEAN JOURNAL OF COMBINATORICS, vol. 27, no. 3, page. 382 - 393, 2006-01

Kwak, JH; Kwon, YS; Feng, RQ

1 2 3 4 next 8

Browse